# SDR AALA20150428002

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 62,612 hours, 21,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031302
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L749 1L DOOR EXIT IDENTIFIER LIGHT INOPERATIVE.  R & R LIGHT IAW AMM 33-51-10 WITH GOOD OPERATIONAL CHECK.
